# SDR SWAA2021111838752

- Difficulty date: October 29, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 68,452 hours, 40,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CAP STRIPS FWD AND AFT SIDE OF CARDO DOOR CUTOUT WITH CORROSION ; / [01] AFT CARGO COMPARTMENT CAP STRIPS FWD AND AFT SIDE OF CARGO DOOR CUTOUT WITH EXFOLIATION CORROSION PASSING THROUGH MATERIAL; [02] RECEIVED NEW CAP STRIPS P/N: 453A2411-3 AND 453A2411-1. REF TASK CARD TTG8Q004G35M FOR CAP STRIPS INSTALLATION; [03] VERIFIED STEPS 1 AND 2
